U.S. doctors online nowAsk doctors free
A 39-year-old female asked:

When you get injected with dye to get x-ray (mri, cat...) are you suppose to feel sick afterwards. doctor had me take some test to check my blood, i was diagnose with cancer but i'm in remission.

3 doctor answers5 doctors weighed in
Dr. Robert Andrews
Interventional Radiology 36 years experience
It : It is not uncommon to feel a bit nauseated after getting certain intravenous dyes. This should not last more than a few hours, if that.
Dr. Joseph Accurso
Radiology 29 years experience
Most patients have : No side effects from the IV contrast given for ct scans. The blood work performed afterwards may have been to make sure your kidney function was ok before you restarted a diabetes medicine with the drug metformin in it.
Dr. Kamran Janjua
Radiology 22 years experience
Not uncommon at all: This can happen, but usually goes away quickly. Some report feelings of nausea, vomiting, headache, or a sensation of "warmth." please read more here: http://www.Conciergeradiologist.Com/ct-scan-with-contrast.Html and here: http://www.Conciergeradiologist.Com/mri-with-contrast.Html glad to hear that your cancer is in remission!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.